# SDR DLM88001946

- Difficulty date: October 6, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 30,308 hours, 24,217 cycles
- Engine time: 26,862 hours, 21,466 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Transmitter
- Part number: ST107Q
- Part serial: 6151
- Condition: Failed
- Location: Rt Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WHEN SPOILERS DEPLOYED LOST LT HYD SYS PRESSURE.  REPLACED LEFT HYDRAULIC PRESSURE TRANSMITTER.
